Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Facing gastric issues and belly has increased. How to avoid it?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I frequently face gastric issues due to which I can feel that my belly has increased, kindly suggest me as what needs to be done to avoid.
Posted Tue, 17 Sep 2013 in GERD
Answered by Dr. Amit Jain 16 minutes later
Brief Answer:
Take PPI, prokinetic agent, Gasex, and enzymes

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Feeling of increased belly is due to production of excessive gas in the abdomen which is produced due to indigestible carbohydrates or proteins which is then digested by bacteria present in our GI tract and during digestion they produce lots of gases. To avoid this you should

1.Avoid fatty meals
2. Don't lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. Wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise
6. Avoid carbonated drinks, wine or beer or smoking if you do
7. take black tea and add cardamom and ginger to it and take them with meals
8. Don't forget to close mouth while chewing food and Eat slowly
9. Take a proton pump inhibitor along with a prokinetic agent
10.Tablets that contain enzymes protease, amylase, lipase with meals
11. Also take Tablet Gasex which is an ayurvedic medicine and manufactured by Himalya company.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.

Above answer was peer-reviewed by
Follow-up: Facing gastric issues and belly has increased. How to avoid it? 4 minutes later
Thanks, I will follow the instructions
Answered by Dr. Amit Jain 1 hour later
Brief Answer:

Detailed Answer:
Ok! Hope you will get well soon. Remain in touch
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor